Menu
info@onlinenursinghomework.com
Cell: +1 (985) 805-5163

nursing assignment

 

1)      A nurse is assessing a client who is taking levothyroxine. The nurse should recognize that which of the following findings is a manifestation of levothyroxine overdose?

Don't use plagiarized sources. Get Your Custom Essay on
nursing assignment
Just from $9/Page or 300 words
Order Now

a)     Insomnia

b)     Constipation

c)      Drowsiness

d)     Hypoactive deep-tendon reflexes

2)     A nurse is reviewing the medical record of a client who has been on levothyroxine for several months. Which of the following findings indicates a therapeutic response to the medication?

a)     Decrease in level of thyroxine (T4)

b)     Increase in weight

c)   Increase in hr of sleep per night

d)     Decrease in level of thyroid stimulating hormone (TSH).

3)     A nurse is reviewing the medication list for a client who has a new diagnosis of type 2 diabetes mellitus. The nurse should recognize which of the following medications can cause glucose intolerance?

a)     Ranitidine

b)     Guafenesin

c)      Prednisone

d)     Atorvastatin

4)     A nurse is caring for a client receiving mydriatic eye drops. Which of the following clinical manifestations indicates to the nurse that the client has developed a systemic anticholinergic effect?

a)     Seizures

b)     Tachypnea

c)      Constipation

d)     Hypothermia

5)     A nurse is caring for a client who has heart failure and is receiving IV furosemide. The nurse should monitor the client for which of the following electrolyte imbalances?

a)     Hypernatremia

b)       Hyperuricemia

c)        Hypercalcemia

d)       Hyperchloremia

6)     A nurse is talking to a client who is taking a calcium supplement for osteoporosis. The client tells the nurse she is experiencing flank pain. Which of the following adverse effects should the nurse suspect?

a)     Renal stones

7)     A nurse is caring for a client who is prescribed warfarin therapy for an artificial heart valve. Which of the following laboratory values should the nurse monitor for a therapeutic effect of warfarin?

a)     Hemoglobin

b)       Prothrombin time (PT)

c)      Bleeding time

d)     Activated partial thromboplastin time (aPTT)

8)    A nurse is preparing to administer a dose of lactulose to a client who has cirrhosis. The client states, “I don’t need this medication. I am not constipated.” The nurse should explain that in clients who have cirrhosis, lactulose is used to decrease levels of which of the following components in the bloodstream?

a)     Glucose

b)     Ammonia

c)        Potassium

d)     Bicarbonate

9)     A nurse is educating a group of clients about the contraindications of warfarin therapy. Which of the following statements should the nurse include in the teaching?

a)   “Clients who have glaucoma should not take warfarin.”

b)   “Clients who have rheumatoid arthritis should not take warfarin.”

c) “Clients who are pregnant should not take warfarin.”

d) “Clients who have hyperthyroidism should not take warfarin.”

10) A nurse is teaching a client who takes warfarin daily. Which of the following statements by the client indicates a need for further teaching?

a)

b)     “I take this medication at the same time each day.”

c)      “I eat a green salad every night with dinner.”

d)     “I had my INR checked three weeks ago.

……………(11 to 71)

Looking for a similar assignment? Get help from our nursing qualified experts!

Order Now

Open chat
Get help
You can now contact our live agent via whatsapp! ping +1 ( 681) 249-1107.
You will get plagiarism free custom written paper